Translator Disclaimer
September/October 2019 Increasing convergent and divergent solutions to nonlinear delayed differential equations
Radoslav Chupáč, Josef Diblík, Miroslava Růžičková
Differential Integral Equations 32(9/10): 493-516 (September/October 2019).

Abstract

The paper is concerned with a nonlinear system of delayed differential equations as a generalization of an equation describing a simple model of the fluctuation of biological populations. The dependence of the behavior of monotone solutions on the coefficients and delays is studied and optimal sufficient conditions are derived for the existence of increasing and unbounded solutions and for the existence of increasing and convergent solutions. Inequalities estimating such solutions with some given increasing functions are derived as well. The results are compared with the linear case illustrated by examples, and open problems are formulated.

Citation

Download Citation

Radoslav Chupáč. Josef Diblík. Miroslava Růžičková. "Increasing convergent and divergent solutions to nonlinear delayed differential equations." Differential Integral Equations 32 (9/10) 493 - 516, September/October 2019.

Information

Published: September/October 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07144916
MathSciNet: MR3992035

Subjects:
Primary: 34K12, 92D25

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 9/10 • September/October 2019
Back to Top